MathSciNet Relay Station
MathSciNet bibliographic data
MR2121540 (2006c:37005) 37A50 (37C40 37D20 37D25)
Melbourne, Ian; Török, Andrei Statistical limit theorems for suspension flows. Israel J. Math. 144 (2004), 191–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement